Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Can I take NiCam with metformin,Losartan and Simvastatin?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2754 Questions
Can I take NiCam (over the counter cold med) with metformin, Losartan and Simvastatin?
Posted Fri, 7 Mar 2014 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 22 minutes later
Brief Answer: Levocetrizine is safe with drugs mentioned Detailed Answer: Dear Friend. Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern. I couldn't find the composition of Tab NiCam. If you could check on the label and tell us , I would be able to help you better. In general most of the over the counter cold medications contain Anti Histaminics like Levocetrizine. Paracetamol is also present in many combinations. They are safe to take with the medicines you have mentioned here. I would recommend you following : 1. Tab Levocetrizine 5 mg once a day for cold. 2. Steam inhalation 4 times a day. 3. Tab Paracetamol 500 mg on as when required basis if you have associated fever with cold. You should follow this for 3 days. Also you should continue your ongoing medications as advised by your physician. I hope this information helps you. Still of you have any query you may please ask me. Stay Healthy.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor